Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Nicola5845

Isotetrinoin 80mg -ADVICE PLEASE

Recommended Posts

I started off taking 40mg isotetrinoin 3 months ago, the second month I took 60mg and this month I have alternated between 60 and 80mg. 
Around 3 weeks ago just before I took my first 80mg dose I had a very painful pain in my upper back as if someone had stabbed me. This lasted for around half an hour and just before I was going to go to hospital it eased off. Since then my chest has felt tender, if I cough or laugh the front of my chest hurts and my upper back is constantly aching. I spoke to my dermatologist who told me it was not a side effect of the tablet and to go to a&e. The doctor at A&E checked my bloods, heart rate etc and I had a chest xray. The results were all okay although my cholesterol was high, he told me what I was experiencing was a side effect but I could continue to take the tablets. 
4 days later and my chest and back are still sore. I am sleeping 12 hours a night and I am still tired all the time. I feel like I have no strength at all and I have noticed I am seeing small black dots sometimes in my vision as well as constant headaches.
Has anyone else experienced anything like this? 




Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×